Drug interactions between lisinopril and Sinemet
Interactions between your drugs
Applies to: Sinemet (carbidopa / levodopa) and lisinopril
Levodopa and lisinopril may have additive effects in lowering your blood pressure. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart rate. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Let your doctor know if you develop these symptoms and they do not go away after a few days or they become troublesome. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Sinemet (carbidopa / levodopa)
Alcohol can increase the nervous system side effects of levodopa such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with levodopa. You may experience reduced effectiveness of levodopa in the presence of foods or enteral (tube) feedings with a high protein content. This may make the symptoms of Parkinson's disease worse. Talk with your doctor or nutrition counselor about the best foods to eat while you are taking this medication. Contact your doctor if your condition changes.
Applies to: lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.